Jump to content

Photo
Birth Control

Tiny Pimples And Birth Control

breakout what is this

5 replies to this topic

#1 rg2014

rg2014

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Female
  • Joined: 12-August 13

Posted 17 August 2013 - 05:14 PM

Hello everyone.

I was put on birth control almost 3 weeks ago to regulate my hormones and hopefully help clear my skin up. I'm also on differin at night aswell. The second week is almost over and the beginning of this week was hell. I had a lot of cysts on one side of my face and around my mouth. Now that this week is almost over, those cysts are thankfully almost gone. However: I seem to still be breaking out in a LOT of really tiny pimples all over my face, even in places I never used to break out before. Mostly my cheeks and forehead. I would definitely rather have this happen than HUGE pimples but nonetheless I want to ask, has anyone else experienced this? How long did it last? Should I keep going with the birth control? I'm assuming this is just a weird version of an initial breakout  but is it possible that this some type of weird reaction?

 

Thank you.


Edited by rg2014, 17 August 2013 - 05:16 PM.


#2 dunedain

dunedain

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 312
    Likes: 57
About Me
  • Gender:Female
  • Joined: 11-February 13

Achievements

     

Posted 17 August 2013 - 05:32 PM

Which birth control are you on if you don't mind me asking?

 

People say it gets worse before it gets better, even with birth control, but I think it depends on the person. I don't think BC should cause your skin to "purge" in the same way other acne medication would. I was on Alesse before and my skin was out of control in the first month. I thought it would get better but it only got worse and worse so I ended up switching and the first few months of the new pill wasn't anything like with Alesse. When I start breaking out in places that I never break out on, I rethink whatever product/drug I'm using so if you dno't breakout on your forehead but suddenly do, I'd considered switching BC. 



#3 Kalinka

Kalinka

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 198
    Likes: 66
About Me
  • Gender:Female
  • Joined: 24-May 13

Achievements

     

Posted 17 August 2013 - 05:34 PM

Since you're still in your first month, I'd push on with the pill. As your body gets used to the new hormones, your skin will break out a bit. They say to give up to three months to see improvement. I'd guess if you're having smallish breakouts in places you've not had them before, they're from the pill. They'll probably clear up quickly enough, first month of my new pill I had small ones that went away in about a week. It's annoying but, stick it out for the three months to see. You'll probably see improvement, provided the pill is one that's meant to be good for acne, i.e. low androgenic. The user GreenGables has a post with a list of pills good, moderate, and bad for acne. 

 

Good luck! :)


Edited by syllacrostics, 17 August 2013 - 05:36 PM.


#4 rg2014

rg2014

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Gender:Female
  • Joined: 12-August 13

Posted 17 August 2013 - 05:46 PM

Which birth control are you on if you don't mind me asking?

 

People say it gets worse before it gets better, even with birth control, but I think it depends on the person. I don't think BC should cause your skin to "purge" in the same way other acne medication would. I was on Alesse before and my skin was out of control in the first month. I thought it would get better but it only got worse and worse so I ended up switching and the first few months of the new pill wasn't anything like with Alesse. When I start breaking out in places that I never break out on, I rethink whatever product/drug I'm using so if you dno't breakout on your forehead but suddenly do, I'd considered switching BC. 

I'm on a generic of ortho-tri-cyclen called Tri-Linyah. I have yet to see anyone else on this site who has tried it.



Since you're still in your first month, I'd push on with the pill. As your body gets used to the new hormones, your skin will break out a bit. They say to give up to three months to see improvement. I'd guess if you're having smallish breakouts in places you've not had them before, they're from the pill. They'll probably clear up quickly enough, first month of my new pill I had small ones that went away in about a week. It's annoying but, stick it out for the three months to see. You'll probably see improvement, provided the pill is one that's meant to be good for acne, i.e. low androgenic. The user GreenGables has a post with a list of pills good, moderate, and bad for acne. 

 

Good luck! smile.png

I was prescribed Tri-Linyah. I've searched all over this site but have yet to hear of anyone else who has tried it. I've looked up some information on it though and (I think) it is a low androgenic pill.



#5 Kalinka

Kalinka

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 198
    Likes: 66
About Me
  • Gender:Female
  • Joined: 24-May 13

Achievements

     

Posted 17 August 2013 - 05:50 PM

Okay. I don't know how comparable they would be, but I'm on Ortho Tri-Cyclen lo. It might be somewhat similar, so I'd still advise you to stay on it for a while. It's frustrating having slow progress, but I think it's best just to give the medication some time to work. Although if your skin starts to get super freaky, Tri-Linyah might not be the right fit for you.



#6 morethanaconqueror

morethanaconqueror

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 1
About Me
  • Gender:Male
  • Joined: 10-August 13

Posted 01 September 2013 - 04:58 PM

I'm on ortho tri cyclen and differin! I just started them a few weeks ago and I'm struggling with a lot of small pimples EVERYwhere! How is your progress going?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users